# SDR 99ZZZX2559

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Quantity
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER LEVEL-OFF, PILOT NOTICED 140 GALLONS IN MAIN FUEL TANK INDICATION.  SUDDENLY, DROPPED TO 40 GALLONS, THEN DECREASED TO ZERO INDICATION.  DISCUSSED SITUATION WITH CREW.  RETURNED TO HOME BASE WITH TECHNICIAN STANDING BY.  REFERRED TO MEL FOR REJECT, BUT NO REJECT ON PROBLEMS FOR FUEL QUANTITY INDICATOR.
